Top 10 Xpect Pain Away Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Easy Open Cap, GoodSense Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, 100 Count

#ad
Good Sense #ad - Also temporarily reduces fever. Goodsense extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed. Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, backache, muscular aches, toothache, headache, minor pain of arthritis, and premenstrual and menstrual cramps.

Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief. Active ingredient: goodsense extra strength acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Goodsense extra strength acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.

This product is gluten free. Compare to the active ingredient of Extra Strength Tylenol Caplets. Goodsense extra strength acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go. Extra strength pain relief: when pain has you in its grips, even small tasks can be tough. Aspirin and caffeine free.
BrandGood Sense #ad
ManufacturerAmazonUs/PERS8 #ad
Height4.75 Inches
Length3.25 Inches
Weight0.19 Pounds
Width4.25 Inches
Part Number1022064

2. Medique

#ad

100-Count, Medique @ Home 70433 Extra Strength APAP Tablets, Non-Aspirin

#ad
Medique #ad - Compare active ingredient to Extra Strength Tylenol. Each tablet contains Acetaminophen 500mg. Medique @ home the brands that work now work at home. Easy to swallow film coated tablets.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3.75 inches
Length4.13 inches
Width3 inches
Part Number70433
Model70433

3. GENCARE GENERIC HEALTHCARE

#ad

Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Acts fast - headaches, migraines and pain can hit at the worst time. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.

Do not exceed 8 caplets in a 24 hour period. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Adults and children 12 years and older : take 2 caplets every 6 hours. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee.

65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Helps with aches & pains - toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

4. Rite Aid

#ad

Acetaminophen 250mg, Rite Aid Extra Strength Pain Reliever, Caffeine 65mg – 100 Tablets | Pain Reliever / Fever Reducer | NSAID Anti-Inflammatory | Migraine Relief Products, Aspirin 250mg

#ad
Rite Aid #ad - Contains caffeine: caffeine has been proven to help with migraines and tension headaches by opening the constricted blood vessels in your brain. This migraine relief medication is the perfect choice for those with sensitivities or allergies to ibuprofen.

Rite aid extra strength Pain Reliever contains a little less caffeine than as in a cup of coffee. Extra strength: rite aid extra strength pain reliever acetaminophen 250mg, migraines, & Caffeine 65mg is specifically formulated to relieve pain, Aspirin 250mg, tension headaches. Ibuprofen-free: each caplet contains 250 mg of pain relieving, plus 250 mg acetaminophen, fever reducing aspirin, plus 65 mg caffeine. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Compare rite aid to the active ingredients in the leading national brand. You’ll get relief from your worst pain, migraine, or tension headaches with these tablets. Easy-to-swallow coated tablet: rite aid acetaminophen/Aspirin/Caffeine Pain Reliever comes in a coated tablet design that makes them easy to swallow.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.22 Pounds
Part Number011822317283

5. Motrin

#ad

Ibuprofen 200mg Tablets for Fever, 50 pks of 2 ct, Motrin IB, Headache & Pain Relief, Muscle Aches

#ad
Motrin #ad - Each motrin ib tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts.

Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps. Convenient for travel or on-the-go pain relief. 50 individual packs of 2-count motrin ib tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Take one today and get long-lasting pain relief with Motrin IB tablets.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height0.03 Inches
Length0.27 Inches
Weight0.2 Pounds
Width0.36 Inches
Part Number48152
Model48152

6. Excedrin

#ad

Excedrin Extra Strength Pain Relief Caplets For Headache Relief, Temporarily Relieves Minor Aches And Pains Due To Headache � 200 Count

#ad
Excedrin #ad - Pain medicine for adults that is clinically proven to provide temporary headache relief, and it temporarily relieves pain associated with colds, menstrual cramps, toothaches, muscular aches and arthritis.

One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Excedrin extra strength caplets contain two pain relievers and a pain relieving aid for enhanced effect. Extra strength pain reliever works fast to relieve headaches. For some, headache relief can start in 15 minutes. Headache pain reliever available in caplet form for convenient pain management.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number10492
Model10492

7. VOLTAREN

#ad

No Prescription Needed, 3.5 oz/100 g Tubes Pack of 2, Voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief

#ad
VOLTAREN #ad - Number 1 doctor Recommended topical pain relief brand. Clinically proven to relieve arthritis pain, improve mobility and reduce stiffness, aches and pains to provide prescription strength arthritis pain relief.

Diclofenac sodium topical gel penetrates Deep to attack arthritis pain directly at the source of inflammation, treating arthritis pain rather than just masking it. An alternative to pills, voltaren is a nonsteroidal anti-inflammatory gel that combines the benefits of an arthritis cream and gel for arthritis pain management. Two 3. 5 oz/100 g tubes of voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief.
BrandVOLTAREN #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6.13 Inches
Weight0.44 Pounds
Width10 Inches
Part Number60000000120180
Model60000000120180

8. Medique

#ad

100 Count, Medique @ Home 70333 APAP Non-Aspirin Tablets

#ad
Medique #ad - Helps provide temporary relief from headaches, muscular aches, pains and fevers. Active ingredient Acetaminophen 325mg. Gentler on the stomach than aspirin. 100 count tablets,, 2 pills per packet.
BrandMedique #ad
ManufacturerMedique Products #ad

9. Medique

#ad

50 Tablets Total, 25 Non-Aspirin Acetaminophen Packets, Two 325mg Tablets Per Packet

#ad
Medique #ad - 25 packets of non-aspirin Acetaminophen - Compare to Tylenol. We ship new from manufacture with a Recommended Two Year Minimum Expiration Date. You will receive either Medique brand or Henry Schein brand Acetaminophen. 50 tablets total - two tablets per Packet - 325mg Each Tablet - 750mg per Packet.
BrandMedique #ad
ManufacturerMedique #ad
Part Number50TYLENOL

10. CareAll

#ad

25 Pack CareALL® Triple Antibiotic Ointment 0.9gr Foil Packet, First Aid Ointment for Minor Scratches and Wounds and Prevents Infection, Compare to The Active Ingredients of Leading Brand.

#ad
CareAll #ad - For external Use Only. Fda registered with ndc# national drug code number printed on packaging with LOT # and Expiration Date. Single use each 09 gram foil packet is easy to dispense. Active ingredients in each gram: Bacitracin Zinc 400 units, Neomycin Sulfate 5mg equivalent to 3. 5mg of neomycin base, Polymyxin B Sulfate 5, 000 units. Active ingredients compare to the active ingredients of leading brand. First aid in the healing of Infections in minor cuts, scrapes and burns. 24 hour infection protection for minor wounds.
BrandCareAll #ad
ManufacturerNWI, Inc. #ad